# SDR TRAX200701560

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOX FR 28A FACE PLATE CRACKED.   REPLACED IAW SRM 51-25-01. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-25-01.
